# SDR DXTA20082953

- Difficulty date: March 20, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N671QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605071
- Aircraft time: 7,106 hours, 5,567 cycles
- Engine: Pwa PW545A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE FLYING AT FL400 A LOUD (THUNK) WAS HEARD COMING FROM THE BACK. THE GEAR UNSAFE LIGHT ILLUMINATED WITH HYD PRESS STEADY.  ADJUSTED NOSE GEAR UPLOCK HOOK AND UP LOCK SWITCH IAW MM 32-30-05 GEAR SWING OPERATIONAL CHECK GOOD.
